Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    6
  • views
    2628

Update.

JohnPatrick72

478 views

Hey guys, thought I should update this thing! Currently my acne has gotten worse on my body, and my doctor said it's because of the dosage of steroids i'm on for my bells palsy. Thankfully i'm fully recovered now and will be completely off them by next Friday.

I'm nearly finished my 6 week course of doxycycline, and I don't think it has made any difference, although my doctor said it wasn't a very fair test because I was on other medication also. Thankfully she said she would refer me to a dermatologist where I hope I can receive accutane treatment, and it would be an ideal time to get it seeing as it's the summer, but i'll see what the dermatologist has to say.

Psychologically, I still feel pretty terrible bout my acne. I've become obsessive, I shut the curtains so the natural light doesn't hit my face and wash my face in a dim light because I just hate seeing myself. I'm determined to be clear by the next school year though, i'm not going be in the position where I skip school and do badly because im so conscious about my acne like this year.

Countdown- 50 days.



3 Comments


Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×